MAUDE Adverse Event Report: BIOMET MICROFIXATION HTR-PMI PACIENTE 1 BI-FRONTAL ORBITAL IMPLANT; MATERIAL, POLYETRAFLOUROETHYLENE VITREOUS CARBON, FOR MAXILLOFACIAL RECONSTRUCTI

BIOMET MICROFIXATION HTR-PMI PACIENTE 1 BI-FRONTAL ORBITAL IMPLANT; MATERIAL, POLYETRAFLOUROETHYLENE VITREOUS CARBON, FOR MAXILLOFACIAL RECONSTRUCTI
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00139 and 0001032347-2019-00140.
 
Event or Problem Description
It was reported a revision occurred due to infection.The implant was removed due to (b)(6) infection a month after implantation.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of evidence that the revision was performed.No product was returned and no inspection could be performed.No x-rays, scans, pictures, or physician's reports were provided.Dhr was reviewed and no discrepancies were found.The sterile certificate of the htr-pmi implant were reviewed and there was no anomalies found.Root cause was unable to be determined.There was nothing to indicate that the infection is related to these implants or there was an alleged malfunction of these implants.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00139-1 & 0001032347-2019-00140-1.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
HTR-PMI PACIENTE 1 BI-FRONTAL ORBITAL IMPLANT
Common Device Name
MATERIAL, POLYETRAFLOUROETHYLENE VITREOUS CARBON, FOR MAXILLOFACIAL RECONSTRUCTI
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8394300
Report Number0001032347-2019-00138
Device Sequence Number19589622
Product Code KKY
UDI-Device Identifier00841036238407
UDI-Public00841036238407
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K924935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2020
Device Model NumberN/A
Device Catalogue NumberPM619839
Device Lot Number782200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age15 YR
Patient Weight48